RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 4, Pages 415–428 (Mi nd671)  

On Orbital Stability of Pendulum-like Satellite Rotations at the Boundaries of Stability Regions

B. S. Bardinab, E. A. Chekinaa

a Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125993 Russia
b Mechanical Engineering Research Institute of the Russian Academy of Sciences, M. Kharitonyevskiy per. 4, Moscow, 101990 Russia

Abstract: The motion of a rigid body satellite about its center of mass is considered. The problem of the orbital stability of planar pendulum-like rotations of the satellite is investigated. It is assumed that the satellite moves in a circular orbit and its geometry of mass corresponds to a plate. In unperturbed motion the minor axis of the inertia ellipsoid lies in the orbital plane.
A nonlinear analysis of the orbital stability for previously unexplored values of parameters corresponding to the boundaries of the stability regions is carried out. The study is based on the normal form technique. In the special case of fast rotations a normalization procedure is performed analytically. In the general case the coefficients of normal form are calculated numerically. It is shown that in the case under consideration the planar rotations of the satellite are mainly unstable, and only on one of the boundary curves there is a segment where the formal orbital stability takes place.

Keywords: satellite, rotations, orbital stability, Hamiltonian system, symplectic map, normal form, combinational resonance, resonance of essential type

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 3.3858.2017/4.6
This work was carried out at the Moscow Aviation Institute (National Research University) within the framework of the state assignment (project No 3.3858.2017/4.6).


DOI: https://doi.org/10.20537/nd190403

Full text: PDF file (308 kB)
References: PDF file   HTML file

MSC: 34D20, 37J40, 70K30, 70K45, 37N05
Received: 31.05.2019
Accepted:17.10.2019

Citation: B. S. Bardin, E. A. Chekina, “On Orbital Stability of Pendulum-like Satellite Rotations at the Boundaries of Stability Regions”, Nelin. Dinam., 15:4 (2019), 415–428

Citation in format AMSBIB
\Bibitem{BarChe19}
\by B. S. Bardin, E. A. Chekina
\paper On Orbital Stability of Pendulum-like Satellite Rotations at the Boundaries of Stability Regions
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 4
\pages 415--428
\mathnet{http://mi.mathnet.ru/nd671}
\crossref{https://doi.org/10.20537/nd190403}


Linking options:
  • http://mi.mathnet.ru/eng/nd671
  • http://mi.mathnet.ru/eng/nd/v15/i4/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:14
    Full text:3
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020